# SDR AALA201803059031

- Difficulty date: March 3, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 24,974 hours, 9,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT ON GALLEY WALL ADJACENT TO THE LEFT AFT ENTRY DOOR HAS A MISSING LENS.  REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-01. OK FOR SERVICE.
